# SDR COEA2011080307816

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 27,911 hours, 28,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572311200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  FRAME 28D IS CORRODED ON THE AFT SIDE STR 21L-21R LOWER FLANGE AND WEB AT BL 0.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR AND SRM.
